It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I don't know if I'm going to make it through the first week of Lexapro. I have been sleeping alot, and I have painful sinus headaches. I yawn alot too. My eyes are dilated again. Is this normal for the first week, because I'm about done with using this....I think I felt better before I started taking it. I'm on Flonase too.

Also, I'm taking it in the morning. Do you think it would be better if I took it at night?
I have completely lost my ability to orgasm. Yet, I still have a sex drive. My eyes are dilated still, but I don't have headaches anymore, and my stomach doesnt hurt as bad.





All times are GMT -7. The time now is 11:44 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!